# SDR ABXA040221

- Difficulty date: June 8, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 73,335 hours, 26,072 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT HINGE HAD AFT ATTACHMENT FASTENER HOLE SHOWING CRACK INDICATION.  REPAIRED AREA IAW REA D852-49168MR.
